Iv'e been battling this addiction on and off over the course of 6 years, like a case of having a crazy ex-girlfriend for example. I am a 26 year old student currently trying to take hold of my life and finish my studies in marine technology to finish my pursuit of becoming an underwater welder. Last year i went to north dakota( i am from southern cali) to study welding and naturally detox and get some education at the same time. I succeeded. But just recently i relapsed about 2 months ago taking 5-8 norco 10/325's a day and here i am back at ground 0. So here i stand at day 4 and the headaches are gone its just the anxiety and most of all the mental grasp this pill has done to me. Why does it lure me back in? What will make me stop? I need some advice since this is my first post about this drug. Hopefully coming back everyday from work and reading your guys' kind words will be enough to make me stay away for good this time? Any kind words will make my day, God Bless
Hi Ray, first, congrats on the 4 days. That, is a great start. Hmmmm, a crazy ex-girlfriend? I haven't heard that one before. :).
What was the reason you relapsed? Do you still have access to pills? You asked what will make you stop. First, cutting off all access to pills. Have you tried getting any sort of aftercare? Things like AA/NA meetings, counseling, therapy, etc. This, is critical to long term recovery.
Welcome to the forum. I hope you will stick around and keep posting. This is a wonderful place for advice and support. I wish you the best. Keep moving forward, and stay strong. You really can do this.
Good Morning and thank you! Day 5 todayand i feel a lot better than days 1-4. Hmmm to answer your questions, the reason i relapsed was simply because it made me have more energy(in my mind at least) and i got more stuff done. Yah i definately hear your advice on the second part because i haven't cut my connects lines out of my phone. I will definately complete that after this post, cooincidentally this guy actually told me he had 30 on him yesterrday and im proud i didn t even respond so thats a first, usually ill be like " be there in 20", you know? I have not followed up with some aftercare though. I truly believe this website and hearing your guys thoughts and stories will push me through, im already feeling fantastic and my alarm actually woke me up today! :D:D:D
just keep telling yourself that the 'energy' you get from the pills will diminish and soon you will need them just to feel normal. you will get no high whatsoever, but will have to take them to keep from getting sick (withdrawal). exercise releases natural endorphins and dopamine and will give you that energy and it is good for you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.